Extremal properties of Bazilevich functions
Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 341-350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_3_a3,
author = {G. M. Kesel'man},
title = {Extremal properties of {Bazilevich} functions},
journal = {Matemati\v{c}eskie zametki},
pages = {341--350},
year = {1979},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a3/}
}
G. M. Kesel'man. Extremal properties of Bazilevich functions. Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 341-350. http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a3/